Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Crickets, zippers and the Bers universal Teichmüller space


Authors: K. Astala and F. W. Gehring
Journal: Proc. Amer. Math. Soc. 110 (1990), 675-687
MSC: Primary 30C35; Secondary 30C62, 30F60
DOI: https://doi.org/10.1090/S0002-9939-1990-1028037-6
MathSciNet review: 1028037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains a simple characterization of the conformal mappings $ f$ of the unit disk $ U$ whose Schwarzians lie in the closure of the Bers universal Teichmüller space. A second characterization is given and three examples are studied for the case where $ f(U)$ is the complement of a quasiarc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C35, 30C62, 30F60

Retrieve articles in all journals with MSC: 30C35, 30C62, 30F60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1028037-6
Article copyright: © Copyright 1990 American Mathematical Society